# SDR O2GA2021032350201

- Difficulty date: March 18, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N502UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605310
- Aircraft time: 12,915 hours, 9,279 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION FELT A SHUTTER AND THE LANDING GEAR UNLOCK ANNUNCIATOR REMAINED ILLUMINATED. STAB MIS-COMPARE AND THE HYDRAULIC PRESSURE ANNUNCIATOR ALSO REMAINED ILLUMINATED. MAINTENANCE REPLACED THE LEFT AND RIGHT LANDING GEAR UPLOCK SWITCHES. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
